# SDR DALA2025122209322

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 56,536 hours, 27,239 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO AMDS 5311-01227-02B STEP 2 , EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1360 STR 26RH. CORRECTIVE ACTION: SUMMARY OF NRC 00054: REPAIR WAS ACCOMPLISHED ACCORDANCE ER/A 538373-14 AD . REV A. SECTION I. (1360222)
